# SDR QXEA2019012200032

- Difficulty date: December 19, 2018
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 27,905 hours, 29,837 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85361561104
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE SEAT TRACK NR 19 DUE TO CORROSION BEING OUT OF LIMITS. REMOVED AND INSTALLED JOINT SPLICE AT FS X571.500 Y-40.950 REF SRM 51-40-15-02-01 AND 51-42-05-02-01. REMOVED AND INSTALLED DADO ATTACH ANGLE FS +565.000 TO 664.000 Y-40.950 REF SRM 51-42-05-02-01. REMOVED AND INSTALLED AIR GRILLE ATTACH BRACKETS FROM FS X229.500 TO FS X571.00 Y-40.950 REF SRM 51-40-15-02-01 AND 51-42-05-02-01. REMOVED AND INSTALLED RIVETS COMMON TO SEAT RAIL/WEBS FROM FS X439.500 TO FS X571.00 Y-40.95 REF SRM 51-42-05-02-01. REMOVED AND INSTALLED RADIUS BLOCKS BETWEEN FS X229.5 TO FS X5871.00 Y-40.95 REF SRM 51-40-15-02-01. REMOVED AND INSTALLED RIVETS COMMON TO SEAT RAIL WEBS FS X229.50 TO FS X439.5 Y-40.95 REF SRM 51-42-05-02-01. REMOVED AND INSTALLED SEAT RAIL #19 FROM FS X229.5 TO FS X571.00 Y-40.950 REF SRM 51-40-15-02-01. LOCATED AND DRILLED HORIZONTAL HOLES COMMON TO FRAME ATTACH BETWEEN FS X+229.000 TO X+571.000 REF SRM 51-40-07 AND DWG 85361551 REV B. LOCATED AND DRILLED VERTICAL HOLES COMMON TO SEAT RAIL TO FRAME FS X+229.00 TO X+571.000 Y-40950 REF SRM 51-40-07 AND DWG 85361551 REV B. LOCATED AND DRILLED VERTICAL HOLES COMMON TO SEAT TRACK NR 19 AND WEB FROM FS 229-FS571 REF DRAWING 853655101 REV B. INSTALLED FASTENERS AT HARD POINTS COMMON TO SEAT TRACK #19 AND FRAMES EXCEPT 2EA LOCATIONS FS 341.00-361.00 REF SRM 51-40-15-02-01.
